It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Xanax question
Jun 24, 2005
[QUOTE=trg247]Hi: First a little bit of background, I have a severe form of major depression disorder, high levels of anxiety, post traumatic stress disorder, suicidal ideation and self harming tendencies. Anyway right now I am on Paxil 30mg, xanax .25mg three times a day and zoplicone 7.5 mg to put me to sleep.

Anyway since beening up to three times a day the xanax does not seem to be lasting as long and I start to get tons of headaches between the 3hr and 4hr marker after I have taken the last dose. Is this normal? Should I ask the psych for an increase in either the number of times a day or a actual increase in dosage(mg)?

Take Care[/QUOTE]

Could be tolerance already. Tolerance causes the drug to stop lasting as long and withdrawal to start to kick in. Eventually the drug doesn't work at all. Been there, done that. Not pretty....getting off the drug merry-go-round was the best thing I ever did. But you don't mess with these things a slow tapering schedule must be followed. There is a free online manual called the Ashton Manual with loads of benzodiazepine info.

Problem is, most benzos are used to counter the over-stimulation effects of SSRi's like Paxil so you might have some problems staying on the Paxil without the aid of tranquilizers like Xanax.

The problem with continuing to increase the Xanax doses is that eventually more tolerance will develop, plus there is a limit to how much a doctor can legally prescribe. It's a dead end road IMHO.

You can never CT one of these meds either as seizures are a real possibility from CT.





All times are GMT -7. The time now is 06:11 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!